Invariance of regularity conditions under definable, locally Lipschitz, weakly bi-Lipschitz mappings

Volume 97 / 2010

Małgorzata Czapla Annales Polonici Mathematici 97 (2010), 1-21 MSC: Primary 14P10, 32B20; Secondary 32S60, 51N20, 51F99. DOI: 10.4064/ap97-1-1


We describe the notion of a weakly Lipschitz mapping on a $C^{q}$ stratification. We also distinguish a class of regularity conditions that are in some sense invariant under definable, locally Lipschitz and weakly bi-Lipschitz homeomorphisms. This class includes the Whitney (B) condition and the Verdier condition.


  • Małgorzata CzaplaInstytut Matematyki
    Uniwersytet Jagielloński
    Stanisława Łojasiewicza 6
    30-348 Kraków, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image